| Model Number |
CNWET0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Posterior Capsule Opacification (4807)
| Date of Event |
06/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during intraocular lens (iol) implantation procedure, after implantation of iol, found a posterior capsule rupture.The lens dislocated into the vitreous cavity without being able to resettle in the capsular bag due to its long-term instability.It was further decided to remove the lens.The lens was extracted by cutting and subsequently replaced with company multipiece lens.Additional information has been received that it was because of surgical complication the lens had to be explanted.
Additional Manufacturer Narrative
The iol was not returned for analysis.The root cause for the "posterior capsule rupture" could not be determined.A malfunction has not been indicated or information provided that the lens was the cause of the event.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).